Lie derivatives on homogeneous real hypersurfaces of type $A$ in complex space forms
Bull. Korean Math. Soc. 1997 Vol. 34, No. 3, 459-468
Jung-Hwan Kwon and Young Jin Suh
Taegu University, Kyungpook National University
Abstract : The purpose of this paper is to give some characterizations of homogeneous real hypersurfaces of type $A$ in complex space forms $M_n(c)$, $c{\not =}0$, in terms of Lie derivatives.
Keywords : Real hypersurfaces in complex space forms, Lie derivatives, infinitesimal conformal transformation, Real hypersurfaces of type A
MSC numbers : Primary 53C40; Secondary 53C15
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd